50 164

Cited 0 times in

A Case of Acute Colchicine-induced Myopathy with Myotonia in Behcet Disease

Other Title
베체트병에서 관찰된 콜치신에 의한 근긴장성 근병증 1예
Authors
오, 세호; 주, 인수; 주, 성렬; 이, 은소; 심, 철; 김, 장희
Citation
Taehan Sin'gyŏngkwa Hakhoe chi : sin'gyŏnghak, 21(1):220-223, 2003
Journal Title
Taehan Sin'gyŏngkwa Hakhoe chi : sin'gyŏnghak; Journal of the Korean Neurological Association : neurology
ISSN
1225-70442288-985X
Abstract
Colchicine has been used in the treatment of autoimmune diseases such as Behcet disease. Long-term use of colchicine can cause vacuolar myopathy on rare occasions. We report colchicine-induced myopathy with myotonia in Behcet disease. A 34-year-old man with Behcet disease presented progressive proximal weakness, myalgia, and difficulty in relaxation of grip after increasing the dosage of colchicine. Electrophysiological findings showed myotonic myopathy. Muscle biopsy revealed vacuolar myopathy. His symptoms were resolved with the discontinuation of colchicine.
Keywords
ColchicineMyopathyMyotonia
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Neurology
Files in This Item:
220-223.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse